Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Had herniated disk injury. Leading a healthy lifestyle. Advised to take Diprophos for back injury. Had psoriasis and stress. Suggest cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Question
Good evening.

I had a herniated disk injury this may. I am a 37 year old man, I lead a very healthy lifestyle and excersise 6 times a week. I eat very healthy as well. For my back injury my doctor gave me Diprophos localy paravertebral 4 times in 3 months as my pain was quite strong. Unfortunately I also had proriasis, and a lot of stress in my life which I believe is connected to it ( not too severe) which disappeared of course from diprofos. Now it s been almost 3 weeks since my last shot and I had to leave for work for 7 months. I see my psoriasis coming back . Is this a rebound effect from diprophos? What can I do? I started a strict diet cutting out all animal protein as I have read this helps a lot for the liver . Thank you for your help in advance
Posted Mon, 16 Sep 2013 in General Health
 
 
Answered by Dr. David Okia 1 hour later
Brief Answer:
Yes its withdrawal effect of steroids(diprophos)

Detailed Answer:
Hi
thanks for your question.
Based on my experience psoriasis always re occurs after with drawl of steroid containing drugs like diprophos. I usually do liver and renal function tests and restart the patient on medication for psoriasis once more.
You urgently need to see your dermatologist for further management.
Hope I answered your question, will be happy to help you, if you have other queries.
Above answer was peer-reviewed by
 
Follow-up: Had herniated disk injury. Leading a healthy lifestyle. Advised to take Diprophos for back injury. Had psoriasis and stress. Suggest cure? 3 hours later
Dear Dr Okia

I am visiting from Europe so it is quite difficult to go my dermatologist unfortunately.
I do have 3 more diphrophos injections with me. Do you think I could
use them with tapering the dose?
Thank you
 
 
Answered by Dr. David Okia 5 hours later
Brief Answer:
Yes, you can start

Detailed Answer:

Hi,
thanks for your question.

The ideal could be for you to wait until you see the dermatologist. However since you are on trip you can start injections but inform you doctor and see him immediately when you go back.

Hope I answered your question, will be happy to help you if you have other queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor